# SDR SWAA2019021329590

- Difficulty date: February 4, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Part number: CDSP10131
- Condition: Frayed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR BOTTOM EMERGENCY EXIT DOOR HOLD HANDLE STRAP FRAYED.  R&R HANDLE STRAP IAW SIP.
